# SDR UPS205543

- Difficulty date: February 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19858
- System (JASC): 5751 · Ailerons
- Part: Center Hinge
- Condition: Corroded
- Location: Lt Inbd Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK MAINTENANCE REPORTED, LT I/B AILERON CENTER HINGE IS CORRODED AT PANEL ATTACH POINT.  REPLACED HINGE FITTING IAW MM 27-10-01.
